# SDR DALA2023061204742

- Difficulty date: June 4, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,980 hours, 20,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 DURING ARM SLIDE FOUND THE RH SIDE OFF-WING SLIDE NITROGEN CYLINDER PRESSURE ZERO. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT WING SLIDE BOTTLE REF: AMDS CARD 2561 -4723-RH (2799292)
